MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM; PLATE, FIXATION, BONE
Model Number 241.371
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Rash (2033)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, patient had symptoms of swelling, itching and a rash immediately following an unknown orthopedic procedure.The patient was implanted with a locking compression (lcp) one-third tubular plate with collar, a cancellous bone screw and a self-tapping locking screw due to a fracture.The patient is inquiring if the implants are coated with "polyethylene, polypropylene glycol, or wax", to which they are allergic.Patient has a history of a prior unknown surgery involving levels c4, c5, c6 and suffered an allergic reaction from an unknown metal object placed on the chest.The patient consulted the doctor on (b)(6) 2018 with a persistent ankle rash.X-rays were taken on an unknown date and confirmed that the fracture was healing well.It was confirmed by engineering on (b)(6) 2018 that the devices are 316l stainless steel and not coated with polyethylene, polypropylene glycol, or wax.This report is for a lcp one-third tubular plate with collar.This is report 2 of 3 for (b)(4).

Brand Name
LCP ONE-THIRD TUBULAR PLATE WITH COLLAR 7 HOLES/81MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8173393
Report Number2939274-2018-55434
Device Sequence Number2024982
Product Code HRS
UDI-Device Identifier10886982166890
UDI-Public(01)10886982166890
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011335
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number241.371
Device Catalogue Number241.371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR